Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 872526, 8 pages
http://dx.doi.org/10.1155/2014/872526
Research Article

Adaptive MANET Multipath Routing Algorithm Based on the Simulated Annealing Approach

Department of Computer Science, Sogang University, Sinsu dong 1, Mapo-ku, Seoul 121-742, Republic of Korea

Received 11 April 2014; Revised 17 May 2014; Accepted 24 May 2014; Published 16 June 2014

Academic Editor: T. O. Ting

Copyright © 2014 Sungwook Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sungwook Kim, “Adaptive MANET Multipath Routing Algorithm Based on the Simulated Annealing Approach,” The Scientific World Journal, vol. 2014, Article ID 872526, 8 pages, 2014. https://doi.org/10.1155/2014/872526.